# SDR AU960315

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Centre Wing Sys
- Component: 00243001811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION FORWARD SPAR WEB PLATE CRACKED IN AREA OF LH UPPER WING ATTACHMENT AREA - CRACK LENGTH 25MM (0.98IN) - SEVERALSMALLER CRACKS WERE FOUND AROUND THE LOCK BOLT HOLES - CRACK LENGTHS APPROXIMATELY 7MM (0.275IN)
